# SDR DXTA2021073046040

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,862 hours, 3,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: PE250604C25
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR EXTERIOR HANDLE IS BROKEN OFF OF THE AIRPLANE.  REMOVED DAMAGED MAIN CABIN DOOR EXTERIOR HANDLE P/N PE25060-4C-25 AND INSTALLED CUSTOMER SUPPLIED NEW PART P/N PE25060-4C-25 AND OPS CHECKED GOOD WITH REFERENCE TO PHENOM 300 AMM 52-11-243.
